# SDR 200609011

- Difficulty date: August 29, 2006
- Submitted: September 1, 2006
- Operation: Air carrier
- Aircraft: N871RW
- Make and model: Emb ERJ 170-100
- Aircraft serial: 17000140
- Aircraft time: 104 hours, 45 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Valve
- Part number: 10021664
- Part serial: 2006030053
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLIGHT 6466 LGA TO ORD ON CLIMBOUT CREW REPORTED MESSAGES EICAS: BLD 2 FAIL; SHORTLY AFTER  PACK 1 FAIL, THEN BLEED 2 FAIL, THEN PACK 2 FAIL.  CABIN ALTITUDE WAS RISING AND CREW GOT CABIN ALTITUDE HI.  EMERGENCY DECLARED AND EMERGENCY DESCENT ACCOMPLISHED.  DIVERTED TO CMH, LANDED WITHOUT INCIDENT.  REMOVED AND REPLACED FAN AIR VALVE E1 AND E2.
